# SDR UPS07450578

- Difficulty date: August 17, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B90362602
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON RIGHT UPPER STIFFENER FOUND CRACKED JUST AFT OF FWD ENGINE MOUNT NR 13 HOLE AT INTERNAL ANGLE (1.125 INCH APPROX).  NR 2 PYLON AFT OF RIGHT FWD ENGINE MOUNT NR 13 HOLE UPPER STIFFENER REPAIRED AS PER HX RS R54-50-35861 DETAIL VISUAL REPEAT INSPECTION IS REQUIRED TO THE SUBJECT REPAIR AREA EVERY C-CHECK OR 18 MONTHS WHICHEVER OCCURS FIRST REF UPS EO B747-5410-27520.
